# SDR CA021203002

- Difficulty date: November 28, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Rkwell 700
- Aircraft time: 1,978 hours
- Engine: Lyc TIO540R2AD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: 5008016
- Condition: Failed
- Location: Prop Governor
- Component: Governor, Woodward, 210718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   GOVERNOR WAS BENCH CHECKED & FOUND TO HAVE ABOUT A 30-RPM OVER SPEED WITH FULL CONTROL OF GOVERNOR OVER ENTIRE RPM RANGE. GOVERNOR WAS DISASSEMBLED, FOUND FLYWEIGHT HAD PARTIALLY FAILED. DRIVE SPRING WAS DISCONNECTED FROM DRIVER, ALLOWING FLYWEIGHT HEAD TO ROTATE AGAINST ENDS OF 2 SCREWS. CAUSING END OF SCREWS TO SHEAR OFF.
